# SDR SWAA2012091707699

- Difficulty date: September 14, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 31,831 hours, 18,657 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 487191
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD EEPLS INOP.  RECONNECTED SOCKET IAW AMM & SWPM.
